Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005 (2005), Issue 1, Pages 101-111

Reliability for some bivariate beta distributions

Department of Statistics, University of Nebraska, Lincoln 68583, NE, USA

Received 24 June 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saralees Nadarajah, “Reliability for some bivariate beta distributions,” Mathematical Problems in Engineering, vol. 2005, no. 1, pp. 101-111, 2005. doi:10.1155/MPE.2005.101